# SDR AALA201809119018

- Difficulty date: September 9, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N830AW
- Make and model: Airbus A319-132
- Aircraft serial: 1565
- Aircraft time: 55,220 hours, 24,365 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WALL  MOUNTED EMERGENCY EXIT  SIGN LENS WAS MISSING. REPLACED THE LENS IAW AMM 33-51-13-400-001-A. OPS TESTED NORMAL.
